Hello again! Rather embarrassing question but I badly need help!!!!

I think I posted ages ago but I do have a couple of queries if anyone more experienced in this sort of thing could help me out.
It’s kind of embarrassing, although I know it’s very normal for women, but I’ve read that some of these pheromone mixes can heighten your sex drive.
I’m currently on antidepressants which have completely and utterly wiped out my sex drive. I am in a new relationship with a guy I am incredibly sexually and mentally attracted to, but I cannot for the life of me get aroused. I have tried other types of antidepressants but it is a side effect that I’ve been advised by doctors that won’t change no matter what brand or type I’m on.
Does anyone know a mix that can help me with this? I have just purchased Instant Sexiness B and Lust after Me (maybe that wasn’t a good idea, considering!) and I really want some help with this.
I’ve tried horny goat weed (ew!), aphrodesiacs, all kinds of pills - absolutely nothing has worked. I used to have a healthy sex drive before I went on antidepressants and I cannot function mentally without them, so there is no question of coming off them. Anything pheremone wise would have to be very strong I think.
Does anyone have ANY ideas at all?!

Love from an (at the moment) asexual Scarlett…

Hi there Scarlet,

Nice to have you here. Head on down to the Women’s Tips and Tricks section for more details. I am a guy so I cannot really help you in this. I think pheros are a small part of enhancing libido, perhaps a good healthy diet and sleeping pattern coupled with excercise would do good?

Kai

:smiley:

Hello Scarlett

Great that you decided to post your intro :slight_smile: It seem you have know a lot about pheros here & got some of the pheros here, well for your situation there, well what i can recommend Instant Shine & Instant Female Magic as these can help you in uplifting your mood as well the others around you(Instant Shine) & calm you down(Instant Female Magic)

As for your relationship, try Turn Up The Heat & Instant Honesty as these two are suitable for intimate relationship :slight_smile:

And i suggest you not to depend on antidepressants as it is not good for your health. I have used antidepressants before like you too so i can understand you there.

Hope my info there helps :slight_smile:

Hey scarlett
If I were you I would actually look into some of the male pheros. Turn up the heat works well. My wifey gets pretty hot n heavy when I have it, or some a314 on.(last two weeks almost everyday :wink:
Hope this helps some :slight_smile:

Hi Scarlett

Turn up the heat is arousing to women, a small dab under your nose or on your guy might help some. A supplement that might help is damiana.

Good luck!

Hi Scarlett, welcome to the forum.

Maybe you should consider asking your BF to wear some Turn Up The Heat for you. Perhaps Tisha or one of the other ladies will offer some suggestions.

I saw you tried Horny Goat Weed, did you try any of the amino acids like L-Arnanine/L-Orthinine (available as a combo for pretty reasonable pricing at most vitamin or health food stores)? I suggested taking 3 capsules in the morning and 3 in the evening to a gal I know who was taking an anti-depressant and they helped her, but everyone is different…

Good luck!

Hello Scarlett

Welcome back. :slight_smile:

Its hard for mones to overcome the side effects of antidepressants. Keep in mind that mones are really for effecting those around us and although they have self effects when you first use them you get accustomed to them just like your natural mones. There are a few tricks like not using the same ones everyday so you dont allow yourself to get accustomed to them or just using them on occasions.

Your Best bet is TUTH as well as some copulins. Copulins (like in LAM) make you feel sexy when you wear them and in turn can cause you to feel more sexual. Once you learn to cover LAM I think you will like it.

TUTH used in small amounts 1 spray or less (dabs) can arouse you as well. A little trick you can use to increase your arousal with this one is to wear a dab or two of it right under your nose above your upper lip. Just dabs.

One other product to consider P83. Results vary because it is still in testing. I know when I use it I tend to misbehave quite a bit LOL :smiley: It helps you lose inhibitions (which I dont have many of to begin with LOL) and makes you feel seductive. Not sure it will work the same for you but they sell it in to-go and its not to expensive. I do suggest getting 12.5 mcg or better.

I am going to move this thread on down to the ladies tips and tricks section so you can get more suggestions. :wink:

Tisha

Hi Scarlett,

It’s true that all the SSRI antidepressants can hurt libido and sexual response, but Wellbutrin is not an SSRI and does not have sexual side effects.

I agree with the suggestions for TUTH and - not a phero but an herb - damiana (I’m echoing Inkling here!) Taken in tincture or (perhaps better) in capsule form, it’s quite effective for women.

I read your earlier post, Scarlett. My heart goes out to you. You have been through a lot. After what you have been through, feeling depressed is a damn natural reaction. I think it is flat out criminal that some doctor would try to drown out normal emotions with psychotropic drugs. Many of these things have prolonged side effects even after you stop taking them. You are too young to start down that path.

I strongly advise you to seek alternative help. You need to grieve, including some deep belly sobbing, and probably more than just one long episode. It’s a lot to get over. I don’t know how much you have grieved, but it sounds like not enough. You need someone you can talk to. A good psychotherapist would be great, but a good friend and confidant will do – someone who will mainly listen without being judgemental. I don’t know if your new lover is a possibility or whether a girlfirend might be better or a professional, if that is a reasonable option for you. Being married at such a young age, you have identity issues aside from grieving. You need many hours of talking things through to help you put things in perspective and find your real self.

If you feel you truly cannot function without the drugs, find an alternative practitioner who can help you transition to natural remedies. I don’t know what will work for you, but among the things to consider are L-tryptophan (or 5HTP), St John’s Wort, SAMe, fish oils (with DHA and EPA) and a good vitamin B complex. I don’t know what is available in Australia. I have a friend from there who is a Naturopathic Physician. Perhaps that is what you should seek out.

Sorry if I sound arrogant with so little knowledge of you from so far away, but I can see that you are on the wrong track, and you deserve better. You are far too young to lose your libido. Don’t let a doctor convince you that that can’t change. And please don’t convince yourself that there is no question of coming off the drugs (with medical supervision). You are going to have to feel some serious psychological pain before you can get over the past five years and it is going to be difficult to do that drugged up. But then you’ll be free.

Hey Scarlett,

I’m glad you asked this question because I was wondering exactly the same thing.

I’m grateful for the reminder that pheros effects are primarily from others in response to the wearer.

Cat

[quote=“Carrie, post:8, topic:17157”]

Hi Scarlett,

It’s true that all the SSRI antidepressants can hurt libido and sexual response, but Wellbutrin is not an SSRI and does not have sexual side effects.

Thank you everybody for your helpful suggestions! I did ask my doc about Wellbutrin, which is called Zyban here in Australia, but here they use it as an anti smoking drug!!! They don’t tend to use it very much as an antidepressant, but I do want to get a non SSRI antidepressant.
Will look into damiana - have heard about that from a very disreputable source, but will still try it!!!

Thank you so much!

Have you also considered using alternative therapies for the depression? My friend’s husband has used a combination of St. John’s wort, lots of exercise and a diet high in tryptophan with good results and the latter two can also improve your lust and your general health.

I personally got a fairly strong self effect the first time I used a perfume with TAH, but I was ovulating so maybe that did the trick. I think I’m also pretty sensitive to these things. I even got aroused from wearing BPAL’s O, which is just a sexy perfume with no pheros.